# SDR C1HA200393002

- Difficulty date: February 1, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

A/C  AFT LAVATORY SMOKE DETECTION INOPERATIVE, OPS  CHECK GOOD. COULD NOT DUPLICATE REPORTED PROBLEM.
